Title: Minimal immersions of surfaces into spheres
Authors: Dillen, Franki # ×
Issue Date: 1987
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:49 issue:1 pages:94-96
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science